Triple positive solutions for the Φ-Laplacian when Φ is a sup-multiplicative-like function
MetadataShow full metadata
The existence of triple positive solutions for a boundary-value problem governed by the Φ-Laplacian is investigated, when Φ is a so-called sup-multiplicative-like function (in a sense introduced in ) and the boundary conditions include nonlinear expressions at the end points (as in [21, 28]). The Leggett-Williams fixed point theorem in a cone is used. The results improve and generalize known results given in .
CitationKarakostas, G. L. (2004). Triple positive solutions for the Φ-Laplacian when Φ is a sup-multiplicative-like function. Electronic Journal of Differential Equations, 2004(69), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.